# SDR SWAA2012121710734

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 54,914 hours, 44,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF CRACKING IN THE LOWER SKIN AT THE LOWER FASTENER ROW OF STR 4L AT BS 867 +10 IN CONFIRMED INDICATION OF CRACK PER 737 NDT MANUAL, PART 6, SUBJECT 53-30-16.  REPAIRED PER EA 1-353-21232.
